# SDR HEEA966868

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Leaks
- Location: M/R
- Part time: 1,283 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT AND LT SERVO LEAKS.
